MAUDE Adverse Event Report: Covidien llc NELLCOR; OXIMETER

Covidien llc NELLCOR; OXIMETER
Model Number 10005941
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
Covidien llc
6135 gunbarrel ave
boulder,co 00000
KS  00000
Manufacturer (Section G)
Covidien llc
6135 gunbarrel ave
boulder,co 00000
KS   00000
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50849216
Report Number2936999-2026-00394
Device Sequence Number13268254
Product Code DQA
UDI-Device Identifier10884521163454
UDI-Public(01)10884521163454(11)211005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10005941
Device Catalogue Number10005941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/21/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured10/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown